# SDR IPXA2016011197609

- Difficulty date: January 11, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 48,514 hours, 11,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 0836
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PFM EMERGENCY LIGHTT TEST.  FOUND EMERGENCY BATTERY 1 LOW, MSG APPEARED, REPLACED EMERGENCY POWER SUPPLY IAW AMM33-51-01-401.  FUNCTION TEST NM. PN ON/OFF:60-44-11-5. SN:ON:0911, SN OFF:0836. SOURCE REF:IPC 33-51-01-05-015.
